# SDR DALA14004453769

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 40,640 hours, 14,820 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 300-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FORWARD E & E BS 300-360, STRINGER 23L HAS MULTIPLE AREAS OF CORROSION.  MAINTENANCE R & R STRINGER IAW SRM 51-40-02 AND DWGS 141A8240 SH.33, 141A8131 SH.1.
